M. Denis Pennequin

Maître de conférences Mathématiques

Mathématiques appliquées et applications des mathématiques

Affectation(s)

SAMM : Statistique, analyse, modélisation multidisciplinaire (UR 4543)

UFR 27 : Mathématiques et informatique

Domaines d'expertise

systèmes dynamiques presque périodicité

À propos de moi

Responsable L3 MIASHS, responsable du DC avec l'ESCP

Enseignements en Maths Géné et en Analyse

Interventions extérieures : co-présidence commissions de sujet de bac, juré des agregs externe et interne (18 concours, 3 sujets d'écrit pour l'interne : 2011, 2016 et 2021)

Contact SAMM à la F2PM, contact Paris 1 pour la FSMP.

Hobbys : clarinettes (cor de basset, clar. basse et clar. sib), thés de garde

Recherche

Sujet de thèse

Contrôle Optimal et Oscillations

Directeur de Thèse

J. BLOT

Enseignements

Enseignements actuels ou récents :

TD d'algèbre linéaire 1, L1 MIASHS

Cours et TD d'analyse S5, L3 MIASHS

TD d'intégration et probabilités, L3 MIASHS

Cours de compléments pour nos double cursus L3 avec l'ESCP ou HEC

Prérentrée L3

Cours et TD de dynamique M1 MAEF

 

Interventions antérieures également dans l'UFR d'économie (L3 ou Magistère) et à l'ENSAE

Publications

Publications HAL de denis pennequin de la collection UNIV-PARIS1

2019

Article dans une revue

titre
Note on Limit-Periodic Solutions of the Difference Equation $x_{t+1}-[h(x_t)\lambda ]x_t=r_t$, $\lambda>1$
auteur
Jan Andres, Denis Pennequin
article
Axioms, 2019, 8 (1), pp.19. ⟨10.3390/axioms8010019⟩
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Existence, localization and stability of limit-periodic solutions to differential equations involving cubic nonlinearities
auteur
Denis Pennequin, Jan Andres
article
Topological Methods in Nonlinear Analysis, In press
typdoc
Article dans une revue
Accès au bibtex
BibTex

2018

Article dans une revue

titre
Almost periodic solutions for some semilinear singular difference equations
auteur
Denis Pennequin, Toka Diagana
article
Journal of Difference Equations and Applications, 2018, 24 (1)
typdoc
Article dans une revue
Accès au bibtex
BibTex

2014

Article dans une revue

titre
Existence of different kind of solutions for discrete time equations
auteur
Denis Pennequin
article
Nonautonomous dynamical systems, 2014, ⟨10.2478/msds-2014-0005⟩
typdoc
Article dans une revue
Accès au bibtex
BibTex

2013

Article dans une revue

titre
Notion of Weak Variational Solutions for Almost Periodic or More General Problems
auteur
Denis Pennequin
article
African Diaspora J. of Math., 2013, 15 (2), pp.101-110
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Notion of weak variational solutions for almost periodic or more general problems
auteur
Denis Pennequin
article
African Diaspora J. of Math., 2013
typdoc
Article dans une revue
Accès au bibtex
BibTex

2012

Article dans une revue

titre
On the nonexistence of purely Stepanov almost-periodic solutions of ordinary differential equations
auteur
Jan Andres, Denis Pennequin
article
Proceedings of the American Mathematical Society, 2012, 140, pp.2825-2834. ⟨10.1090/S0002-9939-2012-11154-2⟩
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Semi-periodic solutions of difference and differential equations
auteur
Jan Andres, Denis Pennequin
article
Boundary Value Problems, 2012, 141, http://www.boundaryvalueproblems.com/content/2012/1/141. ⟨10.1186/1687-2770-2012-141⟩
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
On Stepanov almost-periodic ocillations and their discretizations
auteur
Jan Andres, Denis Pennequin
article
Journal of Difference Equations and Applications, 2012, 18 (10), pp.1665-1682. ⟨10.1080/10236198.2011.587813⟩
typdoc
Article dans une revue
Accès au bibtex
BibTex

2010

Article dans une revue

titre
Weighted pseudo almost automorphic functions and applications to abstract differential equations
auteur
Joël Blot, Gisèle Massengo Mophou, Denis Pennequin, Gaston N'Guérékata
article
Nonlinear Analysis: Theory, Methods and Applications, 2010, 72 (1), pp.430-438
typdoc
Article dans une revue
Accès au bibtex
BibTex

2009

Article dans une revue

titre
Pseudo almost automorphic solutions for hyperbolic semilinear evolution equations in intermediate Banach spaces
auteur
Gaston N'Guérékata, Denis Pennequin
article
Dynamics of Continuous, Discrete and Impulsive Systems, Serie A, 2009, supp., pp.266-270
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Superposition operators between various almost periodic function spaces and applications.
auteur
Joël Blot, Philippe Cieutat, Gaston M. N'Guérékata, Denis Pennequin
article
Communications in Mathematical Analysis, 2009, 6 (1), pp.42-70
typdoc
Article dans une revue
Accès au bibtex
BibTex

2008

Article dans une revue

titre
Existence and Uniqueness of Pseudo Almost Automorphic Solutions to Some Classes of Partial Evolution Equations
auteur
Gaston N'Guérékata, Denis Pennequin
article
Cubo, a Mathematical Journal, 2008, 10 (3), pp.161-170
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
On some general almost periodic Optimal Control problems: links with periodic problems and necessary conditions
auteur
Denis Pennequin
article
ESAIM: Control, Optimisation and Calculus of Variations, 2008, 14 (3), pp.590-603. ⟨10.1051/cocv:2007065⟩
typdoc
Article dans une revue
Accès au bibtex
BibTex

2007

Article dans une revue

titre
Singular perturbations of Partial Differential Equations on the Torus. Applications to Quasi-Periodic and Almost Periodic Solutions of Variational Problems
auteur
Joël Blot, Denis Pennequin
article
Dyn. Contin. Discrete Impuls. Syst., Ser. A, Math. Anal. 14 (2007), Adv. in Dyn. Systems, 2007, Suppl. 2, pp.97-102
typdoc
Article dans une revue
Accès au bibtex
BibTex

2006

Article dans une revue

titre
On $C^{(n)}$- Almost Periodic Solutions to some nonautonomous Differential Equations in Banach Spaces
auteur
Jean-Bernard Baillon, Joël Blot, Gaston Mandata N'Guérékata, Denis Pennequin
article
Annales Societatis Mathematicae Polonae, Serie I, 2006, XLVI (2), pp.263-273
typdoc
Article dans une revue
Accès au bibtex
BibTex

2001

Article dans une revue

titre
Spaces of Quasi-Periodic Functions and Oscillations in Differential Equations
auteur
Joël Blot, Denis Pennequin
article
Acta Applicandae Mathematicae, 2001, 65, pp.83-113
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Existence and Structure Results on Almost Periodic Solutions of Difference Equations
auteur
Joël Blot, Denis Pennequin
article
Journal of Difference Equations and Applications, 2001, 7, pp.383-402
typdoc
Article dans une revue
Accès au bibtex
BibTex
titre
Existence of Almost Periodic Solutions of Discrete Time Equations
auteur
Denis Pennequin
article
Discrete and Continuous Dynamical Systems - Series A, 2001, 7 (1), pp.51-60
typdoc
Article dans une revue
Accès au bibtex
BibTex

Cours

titre
Analyse-Algèbre 4
auteur
Denis Pennequin
article
DEUG. Université Paris 1, 2001
typdoc
Cours
Accès au texte intégral et bibtex
https://cel.hal.science/cel-00707972/file/exos_aa4.pdf BibTex